# SDR SWAA2019100237479

- Difficulty date: September 18, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 62,002 hours, 36,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 111A1000
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER COMPOSITE BULKHEAD HORIZONTAL ANGLE CRACKED AT INBOARD END, BS. 663, BETWEEN RBL 8 TO RBL 36.     R & R ANGLE PER SRM AND DWG.
